# SDR USAA920071375

- Difficulty date: December 22, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 23,988 hours, 8,844 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Disk
- Part number: L95F50603
- Condition: Broken
- Location: Center Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1433 - CLT - LAX - ATB - CREW REPORTED DURING CLIMB, EXPERIENCED A FUEL TRANSFER PROBLEM WITH THE LEFT TANK CAUSING A FUEL IMBALANCE CONDITION THE LEFT ENGINE WAS REDUCED TO IDLE, CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE CABIN WAS NOT PREPPED, EMERGENCY EQUIPMENT WAS DISPATCHED AND THE A/C LANDED OVERWEIGHT.  THE LANDING WAS UNEVENTFUL AND THE A/C TAXIED TO THE GATE.  MX INSPECTED CENTER FUEL TANK AND DISCOVERED THE FUEL CENTER TANK OVERPRESSURE PROTECTOR (96QM) DISK BROKEN.  MX REPLACED THE OVERPRESSURE PROTECTOR (96QM).  OPERATIONAL TEST OF CENTER TANK FUEL TRANSFER SYSTEM AND VENT SYSTEM WAS GOOD.  A/C WAS RETURNED TO SERVICE.
